Spotting whilst on Loestrin 20

I was started on Loestrin 20 at the end of June for pelvic pain (which i believe is endo). I was told to take the 3 packs back to back. I am half way through my 2nd pack and have been spotting for a week. Is this normal or should I go see my doctor. I have also been getting headaches, feeling very nauseous and been having hot flushes and not been able to get a coldness in my body.

1 Reply

oldestnewest
  • Hi Cabbage :)

    I was on Loestrin 20 for a couple of years for heavy, irregular bleeding when i started having problems. I did well with it for the first 18 months when my periods were shorter and lighter (still heavy and painful but a huge improvement). Then my periods just started reverting back to the old ways. I was told to run packs and it was awful, I was spotting constantly (sometimes heavier bleeding) and kept being sick. After nearly a year or so i went back to my GP who told me to wait till my next week off and then after my 7 days go back to just 1 pack at a time. But everyone is different and this might not be the case for you. Your body might still be settling into it, it can take a while for your body to get used to it, but if its unbearable do go and see your doctor. Running packs doesn't work for everyone, but if you can try and stick it out for a couple of cycles and see how you go you'll know for certain if your not reacting well to it.

    Hope thats a helpful reply?! And i hope you feel better soon :)

You may also like...